MathSciNet Relay Station
MathSciNet bibliographic data
MR2206688 35K55 (35B40)
Giga, Yoshikazu; Umeda, Noriaki On blow-up at space infinity for semilinear heat equations. J. Math. Anal. Appl. 316 (2006), no. 2, 538–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement